# SDR REXA2024070300500

- Difficulty date: June 15, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,926 hours, 16,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FS 280.00 CROSSBEAM J-ANGLE IS CORRODED.  REMOVED FS280 ""J"" ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REQUIRES REPLACEMENT. P/N CC670-34095-1SB. LOCATED AND DRILLED NEW SERVICEABLE F.S. 280 ""J-ANGLE"" P/N CC670-34095-1 (EXCEPT FOR FASTENER HOLES THROUGH LBL9 & RBL9 ""T"" BRACKETS) IAW CRJ-900 SRM 51-40-11-001-001-A01. LOCATED AND DRILLED FASTENER HOLES THROUGH F.S. 280 J-ANGLE AND ""T"" BRACKETS AT LBL9 & RBL9 IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE J-ANGLE P/N CC670-34095-1 AT FS280 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01."
